Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: how can I handle gut problems from Effexor?

Posted by Annie S. on November 13, 1999, at 11:03:20

In reply to how can I handle gut problems from Effexor?, posted by molly on November 12, 1999, at 7:51:48

> I justed started Effexor after 7 years on Zoloft. Even though I'm only starting with 37.5 mg of slow release, my gut has exploded!!! burning, cramping, nausea, diarrhea.... bleh!!! How long will this last? Does it ever go away?!


I've been on Effexor XR for 3 months and when I first started I felt extremely nauseated. It gradually lessened every day until one day I realized I wasn't even thinking about it. It probably was a month before it wasn't a concern. Your stomach & intestinal distress seems much worse than what I experienced. It made me constipated. Everyone does react differently. Try to eat even if you don't feel like it because you do need something in your stomach and tell you doctor about your side effects. The Effexor for me has been a God send and I have no noticeable side effects now. Good luck.

Annie S.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Annie S. thread:15071